Lybrate.com has top trusted Neurologists from across India. You will find Neurologists with more than 27 years of experience on Lybrate.com. You can find Neurologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Electroconvulsive Therapy (Ect) Treatment
Assistive Walking Device Training
Radiofrequency Neurotomy Procedure
Surgery Of The Facial Nerve
Brain Suite Treatment
Brain Tumor Surgery
Cerebral Palsy Treatment
Cerebral Vascular Surgery
Csf Rhinorrhoea Repair Procedure
Decompression Microvascular Surgery
Deep Brain Stimulation Procedure
Treatment of Nerve And Muscle Disorders
Treatment of Neurological Problems
Treatment of Paralysis
I have been suffering from pain in my half forehead. It doesn't go until have to take medicine. Is it migraine?
Sir/mam, from past 2 days I am having pain in my nipples. I don't know the reason. It was 16th of July when I had last intercourse and had a 2 days delay period on 10 th aug. Which last for 7 long days. I was facing migraine problem from some days. What could be the reason of this pain. It's really annoying to have this much pain.
I am getting pain in my neck and back of head. I would like to know what are the symptoms of migraine so that I can relate to it and take precautions.
Symptoms: .Numbness/tingling in cheeks, chin, lower lip - both sides of face - going on for four months - started out on and off - been almost constant past 3 week - no pain -face moves normally. Cough Going on for 2 weeks Coughing fits off and on Little coughs here and there No wheezing Pediatrician says lungs sound fine Mild chest pain .Headache Sharp pain usually in back of head Don’t really remember when it started Off and on .swollen lymph nodes (I think?) in neck and under chin .Pain in left calf Off and on Don’t really remember when it started. Weight loss - no appetite. But I'm a very picky eater and I don't eat school food - not trying to lose weight .Difficulty sleeping - falling asleep -staying asleep .Fatigue -tired fast while standing and walking Possible factors? .Lots of anxiety School health .Recent medicine changes .extreme fear of the dark Sleeping with lights on Sleeping with movie on (just to listen to) .multiple medications .depression .mood disorder .ADHA .Extremely aware of everything that feels wrong in my body .Yesterday I found out I had strep throat (no fever) Medications: Lithium Prazosin Lamictal Gabapentin Medication history: Medications I’ve been taken off of a week and a half ago: Seroquel, Trazodone, Ritalin Lithium dosage was reduced I’ve been on Lithium, Prazosin, and Lamictal for around two years. Gabapentin was just added. Lithium levels have been checked multiple times; most recently 5 days ago. Each time I was told that my Lithium levels were normal, but they decreased the dosage so I’m not sure if that was just in case the Lithium was the problem or if there was a change in my Lithium levels from two weeks before that. Nobody really told my much about the change in my meds. What I understand of what my doctor has told me: They think that the facial numbness is caused by my medications (concerned with the Seroquel and Lithium) and anxiety. Sleep problems are probably related to my psychological issues. Anything neurological has been ruled out by a neurologist. They drew blood and I know they checked vitamin b12 and iron levels. I have no idea what else they tested when they drew blood. My main concerns and what I’m looking for: My main concerns are the symptoms that haven’t been addressed, because I haven’t brought it up, and that there facial numbness that came out of nowhere. I haven’t brought up the headache, leg pain, cough, and chest pain mostly because I’ve been to the doctor a lot recently concerning the facial numbness and I feel like it’s starting to seem like I’m trying to find something wrong with me. When I was complaining of a sore throat she tested my for strep throat and was care less; the swab thing didn't even touch the back of my throat. Few days later I went to urgent care and they do it right and I did of strep throat. Kind of feeling like I'm not being taken seriously because I'm young. Doctors noticed the swollen lymph nodes, but I got strep throat so that might be why. I am concerned mostly about the things I haven’t mentioned and I wanted to know if I should be concerned about those problems. If so, what should I ask my doctor? When should I go see a doctor? What do you think could be wrong if anything is wrong? I really just need to what to do and if I should do something. And do you have any idea how long it will take for the numbness/tingling in my cheeks, jaw, chin, and lower lip to go away if it is my meds that were causing it? I’m a trumpet player and it is difficult to play when my face feels numbish. I also want to know about numb chin syndrome.
I am a disease free person as well as a I have sufficient power but my forehand is very thin. Whenever I do any hard physical work my hand start to vibrate. What should I do?
Hi could yoy please tell me about Parkinson disease and its effects as I am suffering from it thanks.
I have both depression and insomnia. This makes sleeping at least 200% harder. What is some advice I can use while I wait for some medicine that doesn't affect my mental health? The fear of being alone comes from my depression and the insomnia forces me to be alone with my dangerous thoughts. Please help.
I have a problem of seizures from last several years. I have taken many medications for this but the problem is not solve. please suggest some solution.
I am having tingling sensation in my both feet since more than one year. I underwent treatment for l4-l5 problem. I am a diabetic. Is it due to spine problem or diabetes. I had taken treatment from neurologist also for a month. No response. Kindly advise medication.
Hi sir, I am 26 years old boy. I can't write properly I feel shiver in my hand whenever I start writing. If two three people stand in front of me and ask me to write I am unable to write properly. I do hand job once a week is it a problem for my shivering in hand. I m unmarried. I am unable to understand whats wrong with me. please prescribe something.
Comes regular fits / mirgi attacks after every one or two months. My mother age is about 60 years. This epilepsy problem is 45 years old effects head ache, gas problem loud hichki, kabj,sickness. She is thin weight is about 50 kg. Muh se jhhag niklte he, daant / teeth Kas leti he kayi daant toot gaye he. Dora aane par hosh nhi rahta. Khade se gir jaati he. Fire v water pas me hone par jyada aate he. Khana banate huye kayi baat jal burn huyi he. Bhookh nhi lagti. Ab kayi baar se raat me sote samay Dore fits aate he. One year me 6 ya 7 baar fits aate he. Medha vati v homeopathic medicine ka koi fayda nhi Hoya v allopathic medicine head achhe v chakkar SAR bharipan problem ho jaati he medicine. Please give effective best treatment.
Your mother has often yelled at you for playing video games for long hours, but obviously you haven’t paid heed to it. Such is the obsession with video games that they don’t let you rest unless you have championed all the levels in the virtual interface. Here is the source of all problems. Studies have revealed that video games have a direct relation to neuropsychiatric problems. As a result, many health experts across the world consider video game as a kind of health abuse.
People who play action-oriented video games are at higher risks. The more you indulge in these kinds of games, the more they are going to affect the hippocampus section of your brain. It is that part of the brain which is considered to be the centre of your nervous system, memory and emotion. Reduced hippocampus volume may make person vulnerable to multiple neuropsychiatric complications. Let us see some of the signs, which may indicate the onset of certain complications arising from an over indulgence in these games.
1. You spend hours on the computer or related gaming devices and devote lesser hours for your family and friends
2. You get agitated when someone stops you midway through the game
3. You become socially isolated and show signs of occasional mood swings
4. You are unable to keep a track of time once you start playing
5. You repeatedly neglect your studies, resulting in a dip in performance at school
Why does this happen?
All of the above signs indicate that sooner or later you might develop neurological problems. When you spend an excessive number of hours on playing and navigating through the games, the ‘hippocampus’ portion of your brain shows signs of decreased gray matter. As a result, the volume of the hippocampus shrinks, causing severe nerve related disorders such as schizophrenia, Alzheimer’s disease, dementia, depression, and overall general stress.
One of the biggest reasons behind this is a lack of self-control. Most of the video games will encourage you to steal cars, run away after a theft and kill your enemies. Moreover, if you succeed, you are rewarded. This naturally unleashes a blatant urge for the gratification of all these awkward desires in your real life too. Hence, once you are encountered with the reality, you tend to show violent behavior. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.